Affordable Access

Access to the full text

Cubic–Quartic Optical Solitons and Conservation Laws with Kudryashov’s Law of Refractive Index by Extended Trial Function

Authors
  • Biswas, Anjan1, 2, 3
  • Sonmezoglu, Abdullah4
  • Ekici, Mehmet4
  • Kara, Abdul Hamid5
  • Alzahrani, Abdullah Kamis2
  • Belic, Milivoj R.6
  • 1 Department of Physics, Chemistry and Mathematics, Alabama A&M University, Normal, Huntsville, AL, 35762–4900, USA , Huntsville (United States)
  • 2 Department of Mathematics, King Abdulaziz University, Jeddah, 21589, Saudi Arabia , Jeddah (Saudi Arabia)
  • 3 Department of Applied Mathematics, National Research Nuclear University, Moscow, 115409, Russia , Moscow (Russia)
  • 4 Department of Mathematics, Faculty of Science and Arts, Yozgat Bozok University, Yozgat, 66100, Turkey , Yozgat (Turkey)
  • 5 School of Mathematics, University of the Witwatersrand, Johannesburg, Wits, 2050, South Africa , Wits (South Africa)
  • 6 Science Program, Texas A&M University at Qatar, Doha, PO Box 23874, Qatar , Doha (Qatar)
Type
Published Article
Journal
Computational Mathematics and Mathematical Physics
Publisher
Pleiades Publishing
Publication Date
Dec 01, 2021
Volume
61
Issue
12
Pages
1995–2003
Identifiers
DOI: 10.1134/S0965542521310018
Source
Springer Nature
Keywords
Disciplines
  • Partial Differential Equations
License
Yellow

Abstract

AbstractThis work studies cubic–quartic optical solitons with Kudryashov’s law of refractive index. The extended trial function approach reveals solutions to the model in terms of Jacobi’s elliptic functions that yields bright and singular optical solitons with limiting values to the modulus of ellipticity. The conservation laws are also presented.

Report this publication

Statistics

Seen <100 times